Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Counterexamples to the Poincaré inequality


Author: J. A. Hummel
Journal: Proc. Amer. Math. Soc. 8 (1957), 207-210
MSC: Primary 26.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0084546-9
MathSciNet review: 0084546
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Courant and Hilbert, Methoden der mathematischen Physik, vol. 2, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.0X

Retrieve articles in all journals with MSC: 26.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0084546-9
Article copyright: © Copyright 1957 American Mathematical Society